About us | Sign up | Login
 




Free Delivery


YumTrade Online grocery store

panadol

Page 1 of 2 1  2 ]

Panadol ActiFast

Panadol ActiFast
(16 caplets)

 

Gentle on the Stomach
Absorbed Twice as Fast
Manufactured in Ireland
For Speedy Relief of Headache and Pain


buy online
 
 

Dosage for Adults & Children over 12 years old is to take 2 caplets with half a glass of water(100ml) every 4 hours as required. Do Not Exceed 8 caplets in 24 hours. Dosage for Children under 12 years, to be given on medical advice. This preparation contains paracetamol, do not take other medicine containing paracetamol at the same time.

 

Ingredients: 500mg of Paracetamol per caplet.

Panadol Extra

Panadol Extra
(20 caplets)

 

For Oral Use only
Gentle on the Stomach
For Extra Relief from Stronger Pain, like Bad Headache, Backache, Joint Pain and Toothache


buy online
 
 

Dosage for Adults is to take 1-2 caplets every 4 hours as required, Do Not Exceed 8 caplets in 24 hours. Dosage for Children under 12 years is to be given on medical advice.

 

Ingredients: Paracetamol 500mg and Caffeine 65mg per caplet. Do not exceed the stated dose.

Panadol Extra

Panadol Extra
(150 caplets)

 

For Oral Use only
Gentle on the Stomach
For Extra Relief from Stronger Pain, like Bad Headache, Backache, Joint Pain and Toothache

 


buy online
 
 

Extra Relief from Stronger Pain. Dosage for Adults is to take 1-2 caplets every 4 hours as required, Do Not Exceed 8 caplets in 24 hours. Dosage for Children under 12 years is to be given on medical advice.

 

Ingredients: Paracetamol 500mg and Caffeine 65mg per caplet. Do not exceed the stated dose.

Panadol For Cold Relief

Panadol For Cold Relief
(20 caplets)

 

Non Drowsy Formula
For Relief of Multiple Cold/Flu Symptoms such as Stuffy and/or Runny Nose, Fever or Body Aches or Other Associated Pains


buy online
 
 

Extra Relief from Stronger Pain. Fast & Effective Relief of Cold & Flu Symptoms.

 

Dosage for Adults and Children over 12 years is to take 1-2 caplets every 4-6 hours. Do Not Exceed 8 caplets in 24 hours and if symptoms persist after 5 days, seek medical advice. Do not use if you are allergic to paracetamol or pseudoephedrine and do not take with any other products containing paracetamol at the same time.

 

Ingredients: Paracetamol 500mg and Pseudoephedrine HCL 30 mg per caplet. Contains Sodium Benzoate.

Panadol Menstrual

Panadol Menstrual
(20 caplets)

 

Gentle on the Stomach
For Fast and Effective Relief of Period Pain, Bloatedness, Water Weight Gain and Discomforts Associated with Pre-Menstrual and Menstrual Periods

buy online
 
 

Fast & Effective Relief of Period Pain & Discomfort. 

 

Dosage for Adults is to take 2 caplets every 4-6 hours. Do Not Exceed 8 caplets in 24 hours and if pain persist for more than 10 days, consult a physician immediately. Consult a doctor if pain is severe. Do not use if you are allergic to paracetamol or pamabrom and do not take with any other products containing paracetamol at the same time.

 

Ingredients: Paracetamol 500mg and Parabrom 25mg per caplet.

Panadol Fast Relief For Pain & Fever

Panadol Fast Relief For Pain & Fever
(30 tablets)

 

Safety Sealed
Used Most by Doctors
Gentle on the Stomach

Fast Effective Relief of Headache, Pain and Fever


buy online
 
 

For Fast and Effective Relief of Headaches.

 

Dosage for Adults is to take 1-2 tablets (Not More than 8 in one day unless prescribed by physician). If symptoms persist, consult the doctor.

 

Ingredients: 500mg Paracetamol per tablet.

Panadol Fast Relief For Pain & Fever

Panadol Fast Relief For Pain & Fever
(150 tablets)

 

Safety Sealed
Used Most by Doctors
Gentle on the Stomach

Fast Effective Relief of Headache, Pain and Fever


buy online
 
 

For Fast and Effective Relief of Headaches.

 

Dosage for Adults is to take 1-2 tablets (Not More than 8 in one day unless prescribed by physician). If symptoms persist, consult the doctor.

 

Ingredients: 500mg Paracetamol per tablet.

Panadol Cold & Flu Hot Remedy (Vitamin   C)

Panadol Cold & Flu Hot Remedy (Vitamin C)
(1 x 5 sachets)

 

Non-Drowsy
Lemon Flavour
Manufactured in Spain
Fast & Soothing Relief from Colds


buy online
 
 

Dosage for Adults is to take one sachet up to 4 times a day. (Do Not Exceed 4 sachets in 24 hours). Unless indicated by a doctor, do not exceed the stated dose.

 

Ingredients: Paracetamol 750mg, Phenylephrine Hydrochloride 10mg, Vitamin C 60mg per 5g sachet.

Panadol For Muscle & Joint Pain

Panadol For Muscle & Joint Pain
(18 caplets)

 

Made in Australia
Gentle on the Stomach
Up to 8 Hours Pain Relief
18 Sustained Released caplets


buy online
 
 

Works Fast. Keeps Working up to 8 Hours.

 

Dosage for Adults & Children over 12 years old is to take 2 caplets every 8 hours as necessary. Maximum 6 in 24 hours. Do not use if you are allergic to paracetamol and do not take with other products containing paracetamol at the same time.

 

Ingredients: Paracetamol 665mg per sustained release caplet. Each caplet is specially formulated to control the release of paracetamol to give fast yet long lasting relief.

Panadol Suspension Strawberry Flavour (1 -6 yr)

Panadol Suspension Strawberry Flavour (1-6 years)
(60 ml)

 

No Aspirin, No Alcohol
Gentle on the Stomach
Measuring Cup Included
Relieves Fever and Pain in Younger Children


buy online
 
 

Relieves fever and pain associated with headache, teething, toothache, earache, immunization, symptoms of cold and flu. This product is intended for children 1-6 years. Do Not Exceed the stated dose. Do not use if you are allergic to paracetamol and do not use with other products containing paracetamol at the same time.

 

Contains 120mg of Paracetamol per 5mg of suspension.

1  2 ]